Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 17, NWS Atlanta, GA

January 4, 2023Elbert County, Madison County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 9:59 AM EST for Elbert County, Madison County, Oglethorpe County, Georgia. It took effect at Jan 4, 2023, 12:27 PM EST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 9:59 AM EST (14:59 UTC)
In effect from
Jan 4, 2023, 12:27 PM EST
Expired
Jan 5, 2023, 10:42 AM EST
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Elbert County, GA, Madison County, GA, Oglethorpe County, GA

The river

Written for the forecast point Broad River in GA above Carlton (CARG1). The gauge peaked at 20.18 ft at Jan 4, 2023, 6:00 PM EST.

actionminormoderate102001/0401/0501/06
Action stage
12 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02191300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

182 
WGUS42 KFFC 041459
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
959 AM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Broad River near Broad River above Carlton affecting Madison, 
  Elbert and Oglethorpe Counties.

For the Broad River...including Broad River above Carlton...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC105-195-221-050300-
/O.NEW.KFFC.FL.W.0017.230104T1727Z-230105T1404Z/
/CARG1.1.ER.230104T1727Z.230105T0000Z.230105T0803Z.UU/
959 AM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Broad River near Broad River above Carlton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 18 feet, Minor flooding will expand further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on the Georgia Highway 72 bridge. A sand dredge operation 
  on the left bank near the gage will become flooded. A large 
  portion of Roy Wood Road will be flooded with several feet of 
  water and the Broad River Outpost for Canoes and Kayaks location 
  will be under water. Flooding of the yard behind an assisted 
  living home off of Roy Wood Road will continue to expand.

* ADDITIONAL DETAILS...
  - At 9:45 AM EST Wednesday the stage was 14 feet and rising
    rapidly.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 17.5 feet this evening. It will
    then fall below flood stage late tonight.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312


$$
4 follow-up statements
395 
WGUS82 KFFC 041905
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
205 PM EST Wed Jan 4 2023

...The Flood Warning is extended for the following rivers in 
Georgia...

  Broad River near Broad River above Carlton affecting Madison, 
  Oglethorpe and Elbert Counties.

For the Broad River...including Broad River above Carlton, 
Commerce...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC105-195-221-050715-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-230105T1545Z/
/CARG1.1.ER.230104T1513Z.230105T0000Z.230105T0945Z.UU/
205 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Broad River near Broad River above Carlton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 21 feet, Minor flooding expands further into the 
  woodlands and fields along the river. A sand dredge operation on 
  the left bank near the gage will be flooded out. Large portions of 
  Roy Wood Road and the Broad River Outpost for Canoes and Kayaks 
  location will be under several feet of water. Flooding expands 
  over the yard behind an assisted living home off of Roy Wood Road.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Wednesday the stage was 19.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 PM EST Wednesday was 19 feet.
  - Forecast...The river is expected to rise to a crest of 20
    feet this evening. It will then fall below flood stage late
    tonight.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312


$$
620 
WGUS82 KFFC 050147
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
847 PM EST Wed Jan 4 2023

...The Flood Warning continues for the following rivers in Georgia...

  Broad River near Broad River above Carlton affecting Madison, 
  Elbert and Oglethorpe Counties.

For the Broad River...including Broad River above Carlton, 
Commerce...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC105-195-221-051400-
/O.CON.KFFC.FL.W.0017.000000T0000Z-230105T1545Z/
/CARG1.1.ER.230104T1513Z.230104T2300Z.230105T0945Z.UU/
847 PM EST Wed Jan 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Broad River near Broad River above Carlton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 21 feet, Minor flooding expands further into the 
  woodlands and fields along the river. A sand dredge operation on 
  the left bank near the gage will be flooded out. Large portions of 
  Roy Wood Road and the Broad River Outpost for Canoes and Kayaks 
  location will be under several feet of water. Flooding expands 
  over the yard behind an assisted living home off of Roy Wood Road.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Wednesday the stage was 19.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EST Wednesday was 20.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312


$$
028 
WGUS82 KFFC 050926
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
426 AM EST Thu Jan 5 2023

...The Flood Warning continues for the following rivers in Georgia...

  Broad River near Broad River above Carlton affecting Madison, 
  Elbert and Oglethorpe Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC105-195-221-051545-
/O.CON.KFFC.FL.W.0017.000000T0000Z-230105T1545Z/
/CARG1.1.ER.230104T1513Z.230104T2300Z.230105T1025Z.UU/
426 AM EST Thu Jan 5 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Broad River near Broad River above Carlton.

* WHEN...Until late this morning.

* IMPACTS...At 18 feet, Minor flooding will expand further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on the Georgia Highway 72 bridge. A sand dredge operation 
  on the left bank near the gage will become flooded. A large 
  portion of Roy Wood Road will be flooded with several feet of 
  water and the Broad River Outpost for Canoes and Kayaks location 
  will be under water. Flooding of the yard behind an assisted 
  living home off of Roy Wood Road will continue to expand.

* ADDITIONAL DETAILS...
  - At 3:45 AM EST Thursday the stage was 16.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:45 AM EST Thursday was 20.2 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 4.6 feet Monday evening.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312


$$
360 
WGUS82 KFFC 051542
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1042 AM EST Thu Jan 5 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Broad River near Broad River above Carlton affecting Madison, 
  Elbert and Oglethorpe Counties.

GAC105-195-221-051645-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-230105T1542Z/
/CARG1.1.ER.230104T1513Z.230104T2300Z.230105T1503Z.UU/
1042 AM EST Thu Jan 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Broad River near Broad River above Carlton.

* ADDITIONAL DETAILS...
  - At 10:40 AM EST Thursday the stage was 14.9 feet and falling.
  - Forecast...The river is expected to fall to 5 feet Saturday
    morning.


&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 3 hours 19 minutes earlier.

Area forecast discussion, Jan 4, 6:40 AM EST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
640 AM EST Wed Jan 4 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EST Wed Jan 4 2023

The strongest TSRA has cleared ATL and continues to move East. TSRA
is still possible with gusty winds until 16Z today. Some lingering
RA will begin to dissipate after 18Z as WX clears the area. Some
gusts in remaining TSRA could be up to 20kts with IFR cigs in
convection and MVFR outside. CIGS should become VFR after 18Z.

//ATL Confidence...Avi Update...

Medium on WX timing end.
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  38  55 /   0   0   0   0
Atlanta         48  63  37  54 /   0   0   0   0
Blairsville     39  57  32  49 /   0   0   0   0
Cartersville    42  61  34  54 /   0   0   0   0
Columbus        47  67  38  60 /   0   0   0   0
Gainesville     45  60  37  53 /   0   0   0   0
Macon           44  70  39  61 /   0   0   0   0
Rome            42  61  34  55 /   0   0   0   0
Peachtree City  43  64  36  56 /   0   0   0   0
Vidalia         54  74  42  61 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ008-009-013>016-021>025-
027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jan 4, 9:22 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     FLASH FLOOD      3 SSW ALPHARETTA        34.04N 84.32W
01/04/2023                   FULTON             GA   PUBLIC

            ALL LANES CLOSED ALONG MANSELL ROAD AND HWY
            92 (WESTBOUND).

&&
Special weather statement, Jan 4, 9:27 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
927 AM EST Wed Jan 4 2023

GAZ076-085-086-097-098-108>112-041515-
Jefferson GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Johnson GA-
Wilcox GA-Montgomery GA-Laurens GA-Dodge GA-
927 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of southeastern Laurens,
Emanuel, southern Dodge, Telfair, Treutlen, southeastern Wilcox,
eastern Johnson, Wheeler, southeastern Jefferson and northwestern
Montgomery Counties through 1015 AM EST...

At 927 AM EST, a line of strong thunderstorms was along a line
extending from near Bartow to near Lowery to Abbeville, and moving
east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, McRae, Eastman, Soperton, Abbeville, Alamo, Mount Vernon,
Helena, Wadley, Lumber City, Glenwood, Milan, Adrian, Ailey, Rhine,
Scotland, Chauncey, Bartow, Summertown and Nunez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for central and east
central Georgia. A Tornado Watch also remains in effect until 200 PM
EST for central, southeastern and east central Georgia.

&&

LAT...LON 3185 8318 3185 8350 3282 8252 3291 8250
      3295 8227 3284 8232 3281 8215 3273 8211
      3235 8241 3190 8269 3178 8289 3178 8303
TIME...MOT...LOC 1427Z 271DEG 33KT 3285 8249 3238 8284 3198 8329

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 4, 9:31 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     TORNADO          1 NNW ROOSTERVILLE      33.41N 85.19W
01/04/2023                   HEARD              GA   911 CALL CENTER

            MULTIPLE TREES DOWN. ONE TRAILER DESTROYED
            ALONG ROOSTERVILLE ROAD. NO INJURIES. TDS
            SEEN ON RADAR.

&&
Special weather statement, Jan 4, 9:53 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 AM EST Wed Jan 4 2023

GAZ086-111>113-041615-
Toombs GA-Wheeler GA-Emanuel GA-Montgomery GA-
953 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Toombs, southeastern
Emanuel, southeastern Wheeler and central Montgomery Counties through
1115 AM EST...

At 953 AM EST, a line of strong thunderstorms was along a line
extending from near Blundale to near Cedar Grove to Temperance, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park, Higgston,
Garfield, Santa Claus, Alston, Ohoopee, New Branch, McNatt Falls,
South Thompson, English Eddy, Cedar Crossing, Johnson Corner, George
L Smith State Park, Center and Toombs Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 200 PM EST for central,
southeastern and east central Georgia.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8218 3191 8223 3194 8228
      3193 8232 3197 8248 3197 8250 3195 8249
      3196 8257 3193 8259 3192 8265 3194 8267
      3236 8241 3273 8211 3266 8208 3260 8200
TIME...MOT...LOC 1453Z 288DEG 29KT 3277 8247 3225 8280 3191 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 4, 9:54 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND DMG     1 NNW SANDERSVILLE      33.00N 82.82W
01/04/2023                   WASHINGTON         GA   EMERGENCY MNGR

            *** 1 INJ ***
            REPORTED ROOF TAKEN OFF HOUSE, HOUSE WITH
            TREE ON IT, AND 18-WHEELER FLIPPED. ALL
            ALONG HWY 540 BETWEEN DEEPSTEP RD AND LINTON
            RD.

&&

SM
Local storm report, Jan 4, 9:55 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLASH FLOOD      2 E GOOD HOPE           33.79N 83.58W
01/04/2023                   WALTON             GA   EMERGENCY MNGR

            RANDOLPH STILL ROAD IN GOOD HOPE CLOSED TO
            FLOOD WATERS. ADDITIONAL ROADS IN THE AREA
            LIKELY WILL BE CLOSED DUE TO HIGH WATER,
            ACCORDING TO COUNTY ROAD DEPARTMENT.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.